Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
185 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes recurrent fits when on Epitome?

My mom had got fits an year back and she is on medication,Dr s have prescind her a tablet called epitome, which she has been asked to take twice a day regularly...she was fine for an year,but now a days in past 2 months she has fallen unconscious and had saliva flowing out of her mouth. ..Please let me know if there is a need to change her tablet or anything else that requires urgent attention
Mon, 31 Aug 2020
Report Abuse
General & Family Physician 's  Response
Hello,

It may be due to drug defaults or inadequate dose or type of drugs. Additional causes like metabolic or electrolyte anomalies must be ruled out. Consult a neurologist and get evaluated. An MRI brain must be ruled out.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr. Shinas Hussain
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
What causes recurrent fits when on Epitome?

Hello, It may be due to drug defaults or inadequate dose or type of drugs. Additional causes like metabolic or electrolyte anomalies must be ruled out. Consult a neurologist and get evaluated. An MRI brain must be ruled out. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr. Shinas Hussain